# SDR SWAA2013041114726

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 28,641 hours, 16,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER EMERGENCY EXIT SIGN AT OVERWING EXIT HOUSING CRACKED.  REMOVED AND REPLACED SIGN IAW AMM.
